# SDR AALA201902199026

- Difficulty date: January 31, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 84,065 hours, 12,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD TRAILING EDGE FLAP SKIN WAS DEBONDED.  REPAIRED THE FLAP IAW SRM 57-55-00-300-028.
